# SDR DALA1165081820

- Difficulty date: November 26, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 40,143 hours, 8,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OP 6803 MAINTENANCE FOUND BATTERY PACKS AT M736, M737, M7M738 BAD AND REPLACED.  SYSTEM OPERATION IS NORMAL.
